# SDR AALA202408162025

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,130 hours, 29,028 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING AN ECAM MESSAGE FOR FLIGHT CONTROL FLAPS LOCKED, WING TIP BRAKE ON DURING FLAP RETRACTION AFTER TAKEOFF.   (OPEN)
